Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
danmin3

Raised Scars Help!!

Recommended Posts

I am currently suffering from some scars on my upper shoulders and upper back (picture below) after going off accutane. My derm gave me some topical tretinoin cream to use for it, but it seems to not be helping. Any suggestions for what I should do to get rid of them? Thanks 

IMG_0566.JPG

IMG_0567.JPG

IMG_0568.JPG

IMG_0569.JPG

Share this post


Link to post
Share on other sites

These are keloid spots or sebaceous cysts. I have more to read about them on the main acne scar sub *your in a sub of that called "Hypertophic..." On Acne Scars the top post is called "faq," read about Keloids.  

Goto the derm and have injections of steriod Dilute Kenalog / have them extracted manually or by laser. Then you can use your tretinorin after they are made more level. Resurfacing is done with acid or laser.  If your derm will not extract or inject them, find another derm.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×